| Catalog Number |
602-90776 |
| Medical Device Problem Codes |
Fracture (1260); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the tips of an aleutian an inserter and an aleutian an inserter inner shaft deformed intra-operatively during cage insertion, and that the cage also deformed.It was further reported that the cage remains implanted in the patient.No adverse consequence to the patient has been reported.This report captures the inserter.
Additional Manufacturer Narrative
Additional data: b5, d4, h3, h4, d9.H6 coding has been updated to reflect completion of the investigation.
Event or Problem Description
The procedure was completed with less than a three minute surgical delay.